Alert archive / Utah / Red Flag Warnings in 2007
Red Flag Warning 11, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Jun 5, 2007, 3:30 PM MDT. It took effect at Jun 5, 2007, 10:42 PM MDT. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2007, 3:30 PM MDT (21:30 UTC)
- In effect from
- Jun 5, 2007, 10:42 PM MDT
- Expired
- Jun 6, 2007, 9:00 PM MDT
- In force
- 22 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 052130 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 330 PM MDT TUE JUN 5 2007 UTZ439>441-060530- /O.UPG.KSLC.FW.A.0009.070606T1800Z-070607T0300Z/ /O.NEW.KSLC.FW.W.0011.070606T1800Z-070607T0300Z/ /O.CON.KSLC.FW.W.0010.000000T0000Z-070606T0400Z/ UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 330 PM MDT TUE JUN 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR ZONES 439 THROUGH 441... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY FOR GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR ZONES 439 THROUGH 441... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. A STRONG PACIFIC STORM SYSTEM WILL MOVE INTO IN THE GREAT BASIN TONIGHT THROUGH EARLY THURSDAY. STRONG SOUTHERLY WINDS AHEAD OF A COLD FRONT WILL PERSIST ACROSS FAR SOUTHERN UTAH. VERY LOW HUMIDITIES AHEAD OF THE FRONT COMBINED WITH THE STRONG WINDS WILL CONTINUE TO RESULT IN WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS OVER EXTREME SOUTHERN UTAH THROUGH THIS EVENING. AS THIS FRONT PASSES THROUGH THE AREA...WINDS WILL BECOME WESTERLY BUT REMAIN STRONG DURING THE DAY WEDNESDAY. LOW HUMIDITIES ARE EXPECTED TO REMAIN IN PLACE NEAR THE ARIZONA BORDER...ONCE AGAIN RESULTING IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THIS AREA. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ434-435-437-060400- /O.CON.KSLC.FW.W.0010.000000T0000Z-070606T0400Z/ WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS- 330 PM MDT TUE JUN 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR FIRE WEATHER ZONES 434...435 AND 437... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. VERY STRONG WINDS AHEAD OF AN APPROACHING COLD FRONT...COMBINED WITH VERY LOW RELATIVE HUMIDITIES WILL CONTINUE TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS SOUTHWEST AND WEST CENTRAL UTAH THROUGH THIS EVENING. WIND GUSTS MAY EXCEED 50 MPH AT TIMES LATE THIS AFTERNOON INTO EARLY THIS EVENING. THIS COLD FRONT IS EXPECTED TO PASS THROUGH THE AREA LATE THIS EVENING INTO THE OVERNIGHT HOURS. WINDS BEHIND THIS FRONT WILL BECOME NORTHWESTERLY...AND HUMIDITIES ARE EXPECTED TO INCREASE SIGNIFICANTLY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423>427-433-436-438-060400- /O.CON.KSLC.FW.W.0010.000000T0000Z-070606T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS NORTH OF I80- WASATCH MOUNTAINS SOUTH OF I80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS-SANPETE AND SEVIER VALLEYS- CENTRAL UTAH MOUNTAINS-HENRY MOUNTAINS- 330 PM MDT TUE JUN 5 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING IS FOR ZONES 420...423 THROUGH 427...433...436 AND 438... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. VERY STRONG WINDS AHEAD OF AN APPROACHING COLD FRONT...COMBINED WITH VERY LOW RELATIVE HUMIDITIES WILL CONTINUE TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS NORTHERN UTAH THIS EVENING. WIND GUSTS MAY EXCEED 50 MPH AT TIMES LATE THIS AFTERNOON INTO EARLY THIS EVENING. THIS COLD FRONT IS EXPECTED TO PASS THROUGH THE AREA DURING THE MID TO LATE EVENING HOURS. WINDS BEHIND THIS FRONT WILL BECOME NORTHWESTERLY AND REMAIN STRONG THIS OVERNIGHT....HOWEVER HUMIDITIES ARE EXPECTED TO INCREASE SIGNIFICANTLY. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
000 WWUS85 KSLC 060442 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1042 PM MDT TUE JUN 5 2007 UTZ423-424-426-427-434>437-060800- /O.NEW.KSLC.FW.W.0012.070606T0442Z-070606T0800Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- WASATCH MOUNTAINS NORTH OF I80- WASATCH MOUNTAINS SOUTH OF I80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS-WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS- 1042 PM MDT TUE JUN 5 2007 ...RED FLAG WARNING IN EFFECT UNTIL 2 AM MDT WEDNESDAY FOR WINDS AND LOW RH AND A DRY COLD FRONT PASSAGE. THIS WARNING IS FOR FIRE WEATHER ZONES 423...424...426...AND 434 THROUGH 437 IN NORTHERN AND CENTRAL UTAH.... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 2 AM MDT WEDNESDAY FOR WINDS AND LOW RH. THIS WARNING IS FOR FIRE WEATHER ZONES 423...424...426...AND 434 THROUGH 437 IN NORTHERN AND CENTRAL UTAH. STRONG WINDS AHEAD OF A COLD FRONT...COMBINED WITH VERY LOW RH WILL KEEP MANY AREA WITHING RED FLAG CONDITIONS FOR A FEW MORE HOURS THIS EVENING. AS THE COLD FRONT PASSES...WINDS WILL SHIFT TO NORTHWESTERLY...BUT IT MAY TAKE AN HOUR OR TWO FOR RH VALUES TO CLIMB ABOVE 15 PERCENT. THE WIND SHIFT MAY ALSO IMPACT ANY ACTIVE FIRES. CLIMBING RELATIVE HUMIDITIES AND PRECIPITATION WILL ALLEVIATE THE FIRE WEATHER SITUATION TOWARD MORNING. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ439>441-061100- /O.EXT.KSLC.FW.W.0011.070606T0442Z-070607T0300Z/ UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 1042 PM MDT TUE JUN 5 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT WEDNESDAY FOR WINDS AND LOW RH. THIS INCLUDES FIRE WEATHER ZONES 439 THROUGH 441 IN SOUTHERN UTAH... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT WEDNESDAY FOR WINDS AND LOW RH. THIS INCLUDES FIRE WEATHER ZONES 439 THROUGH 441 IN SOUTHERN UTAH... STRONG SOUTHERLY WINDS AHEAD OF A COLD FRONT WILL PERSIST ACROSS FAR SOUTHERN UTAH. RH VALUES MAY CLIME TO ABOVE 15 PERCENT TONIGHT. HUMIDITIES WILL DROP QUICKLY ONCE AGAIN ON WEDNESDAY AHEAD OF THE FRONT. THIS COMBINED WITH THE STRONG WINDS WILL CONTINUE TO RESULT IN WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS OVER EXTREME SOUTHERN UTAH THROUGH THIS EVENING. AS THIS FRONT PASSES THROUGH THE AREA...WINDS WILL BECOME WESTERLY BUT REMAIN STRONG DURING THE DAY WEDNESDAY. LOW HUMIDITIES ARE EXPECTED TO REMAIN IN PLACE NEAR THE ARIZONA BORDER...ONCE AGAIN RESULTING IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THIS AREA. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 061013 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 413 AM MDT WED JUN 6 2007 UTZ439>441-062000- /O.CON.KSLC.FW.W.0011.000000T0000Z-070607T0300Z/ UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 413 AM MDT WED JUN 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR WIND AND LOW RH. THIS INCLUDES FIRE WEATHER ZONES 439 THROUGH 441 IN SOUTHERN UTAH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR WIND AND LOW RH. THIS INCLUDES FIRE WEATHER ZONES 439 THROUGH 441 IN SOUTHERN UTAH. STRONG SOUTHERLY WINDS AHEAD OF A COLD FRONT WILL PERSIST ACROSS FAR SOUTHERN UTAH. RH RECOVERY WAS INSIGNIFICANT OVERNIGHT...AND RH VALUES WILL QUICKLY FALL BELOW 15 PERCENT THIS MORNING. THIS COMBINED WITH THE STRONG WINDS WILL CONTINUE TO RESULT IN WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS OVER EXTREME SOUTHERN UTAH THROUGH THIS EVENING. IN AIDDITION...THE FRONT ITSELF WILL HAVE LITTLE OR NO RAIN INITIALLY. THIS WILL RESULT IN A DRY COLD FRONT PASSAGE OVER MANY AREAS. ISOLATED DRY THUNDERSTORMS ARE ALSO POSSIBLE THIS AFTERNOON. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 061937 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 137 PM MDT WED JUN 6 2007 UTZ439>441-070300- /O.CON.KSLC.FW.W.0011.000000T0000Z-070607T0300Z/ UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 137 PM MDT WED JUN 6 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WEST WINDS AND LOW RELATIVE HUMIDITY ALONG THE UTAH ARIZONA BORDER. THIS RED FLAG WARNING IS FOR ZONES 439 THROUGH 441... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR EXTREME SOUTHERN UTAH. STRONG WEST SOUTHWESTERLY WINDS OF 20 TO 30 MPH...WITH GUSTS IN EXCESS OF 45 MPH...WILL PERSIST ACROSS FAR SOUTHERN UTAH INTO THE EVENING HOURS. THIS COMBINED WITH HUMIDITY VALUES BELOW 15 PERCENT WILL CONTINUE TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS FAR SOUTHERN UTAH INTO THE EVENING HOURS. IN ADDITION TO THE WINDS AND LOW HUMIDITY...ISOLATED DRY THUNDERSTORMS DEVELOPING ACROSS THE HIGHER TERRAIN OF SOUTHERN UTAH MAY SPREAD SOUTHWARD ACROSS LOWER ELEVATIONS OF FAR SOUTHERN UTAH THROUGH THE EARLY EVENING HOURS. A RED FLAG WARNING MEANS SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS85 KSLC 070319 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 919 PM MDT WED JUN 6 2007 UTZ439>441-070430- /O.EXP.KSLC.FW.W.0011.000000T0000Z-070607T0300Z/ UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 919 PM MDT WED JUN 6 2007 ...RED FLAG WARNING HAS EXPIRED FOR FIRE WEATHER ZONES 439 THROUGH 441... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR FIRE WEATHER ZONES 439 THROUGH 441. THOUGH RELATIVE HUMIDITY VALUES REMAIN BELOW CRITICAL LEVELS ACROSS PORTIONS OF EXTREME SOUTHERN UTAH...WINDS HAVE DECREASED BELOW RED FLAG CRITERIA. ISOLATED AREAS...PARTICULARLY IN SOUTH CENTRAL UTAH...MAY SEE GUSTS NEAR 25 MPH FOR THE NEXT COUPLE OF HOURS. OTHERWISE...RED FLAG CONDITIONS ARE NO LONGER EXPECTED. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jun 5, 9:32 AM MDT, 5 hours 58 minutes earlier.
Area forecast discussion, Jun 5, 9:32 AM MDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
932 AM MDT TUE JUN 5 2007
.SYNOPSIS...AN UNSEASONABLY COLD PACIFIC STORM SYSTEM WILL MOVE INTO
THE GREAT BASIN TODAY. THIS STORM WILL REMAIN OVER THE AREA THROUGH
THE END OF THE WEEK. DRIER CONDITIONS AND MORE SEASONAL TEMPERATURES
WILL RETURN THIS WEEKEND.
&&
.DISCUSSION...THE DEEP UPPER TROUGH IS CURRENTLY MOVING ONSHORE THE
PACIFIC NORTHWEST. THIS NEGATIVELY TILTED TROUGH WILL CONTINUE TO
MOVE SOUTHEAST TODAY AND INTO THE WESTERN GREAT BASIN THIS EVENING.
STRONG WARMING AHEAD OF THE COLD FRONT WILL TIGHTEN THE THERMAL
GRADIENT ALONG THE FRONT THIS AFTERNOON. THIS WILL HELP TO
STRENGTHEN THE WINDS AHEAD OF THE COLD FRONT THIS AFTERNOON AND
EVENING. WIND GUSTS OF 30 TO 35 KTS ARE ALREADY BEING REPORTED IN
WIND PRONE AREAS INCLUDING THE TOOELE VALLEY AND PARTS OF THE SALT
LAKE VALLEY. THESE WINDS WILL ONLY INCREASE THROUGHOUT THE
AFTERNOON. IN ADDITION TO THE WINDS...RELATIVE HUMIDITIES HAVE
ALREADY FALLEN BELOW CRITICAL LEVELS THIS MORNING. RED FLAG WARNINGS
HAVE BEEN POSTED FOR MUCH OF THE STATE. SEE THE FIRE WEATHER
DISCUSSION FOR MORE DETAILS.
THE COLD FRONT IS EXPECTED TO MOVE ACROSS NORTHWEST UTAH THIS
EVENING AND ACROSS THE SALT LAKE VALLEY BETWEEN 03-05Z TONIGHT. THE
FRONT WILL CONTINUE ITS SOUTHEASTWARD PROGRESSION THROUGH THE NIGHT.
WINDS WILL SHIFT TO THE NORTHWEST BUT REMAIN STRONG THROUGH THE
OVERNIGHT HOURS BEHIND THE FRONT.
INCREASED CLOUD COVER DUE TO SUBSTANTIAL CIRRUS SHIELD APPARENT ON
VISIBLE SATELLITE THIS MORNING. NO OTHER UPDATES NEEDED AT THIS
TIME.
&&
.AVIATION...STRONG SOUTHERLY WINDS HAVE ALREADY DEVELOPED ACROSS THE
KSLC TERMINAL. THESE WINDS WILL CONTINUE TO INCREASE THROUGH THE
AFTERNOON AND EVENING WITH GUSTS TO 50 MPH POSSIBLE AFTER 100 PM
THIS AFTERNOON. THE COLD FRONT IS EXPECTED TO MOVE ACROSS THE
TERMINAL BETWEEN 03-05Z. THERE IS A 20 PERCENT CHANCE THE COLD FRONT
WILL MOVE THROUGH EARLIER...BETWEEN 01-03Z. ONCE THE FRONT MOVES
THROUGH...WINDS WILL SHIFT TO THE NORTHWEST AND REMAIN STRONG
THROUGH MIDNIGHT TONIGHT AND THEN BEGIN TO DECREASE.
&&
.FIRE WEATHER...EXPECT WIDESPREAD RED FLAG CONDITIONS TODAY. SOME
QUESTION OF WIND SPEEDS ACROSS NORTH CENTRAL UTAH EARLY THIS
AFTERNOON...BUT THERE SHOULD BE ENOUGH TIME DURING MAX HEATING AND
BEFORE FRONT PASSAGE TO REACH CRITERIA. ZONE 420 SHOULD SEE A DRY
COLD FRONT PASSAGE...HOWEVER HIGH BASED CONVECTION IS POSSIBLE WITH
THE FRONT.
AS THE FRONT PUSHES SOUTHWARD THROUGH THE STATE...COOLER AIR AND
PRECIP WILL BRING RELIEF TO THE FIRE WEATHER SITUATION.
HOWEVER...WITH THE FRONT FORECAST TO STALL JUST NORTH OF THE ARIZONA
BORDER...RED FLAG CONDITION MAY ONCE AGAIN BE MET ON WEDNESDAY. A
WATCH IN IN EFFECT FOR EXTREME SOUTHERN ZONES.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING THROUGH TUESDAY EVENING FOR FIRE WEATHER
ZONES UTZ434-435-437-439>441.
...RED FLAG WARNING TUESDAY AFTERNOON THROUGH TUESDAY EVENING
FOR FIRE WEATHER ZONES UTZ420-423-424-425>427-433-436-438.
...HIGH WIND WARNING UTZ005 FROM NOON TODAY TO 6 AM WEDNESDAY.
...HIGH WIND WARNING UTZ003-015-016-019 FROM NOON TODAY THROUGH
MIDNIGHT THIS EVENING.
...WIND ADVISORY UTZ004-006>011-014-517-518 FROM NOON TODAY
THROUGH 3 AM WEDNESDAY.
...WIND ADVISORY UTZ020-021 FROM NOON TODAY THROUGH 6 AM
WEDNESDAY.
...WIND ADVISORY UTZ002 FROM NOON TODAY THROUGH MIDNIGHT TONIGHT.
...FIRE WEATHER WATCH WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR FIRE WEATHER ZONES UTZ439>441.
WY...NONE.
&&
C.SMITH/SEAMAN
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE
VISIT...HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Jun 5, 3:07 PM MDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SALT LAKE CITY UT 307 PM MDT TUE JUN 5 2007 UTZ001>016-019>021-517-518-WYZ021-062030- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS- WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 307 PM MDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND EXTREME SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL MOVE THROUGH NORTHERN UTAH THIS EVENING. STRONG SOUTH WINDS WILL OCCUR AHEAD OF THE FRONT AND THEN SHIFT TO THE WEST TO NORTHWEST BEHIND THE FRONT WHILE REMAINING STRONG THIS EVENING AND OVERNIGHT. THE FRONT WILL CONTINUE THROUGH THE REST OF THE REGION LATE THIS EVENING AND OVERNIGHT. REFER TO LATEST WIND PRODUCTS FOR DETAILS. THE COMBINATION OF WIND AND VERY LOW HUMIDITY IS ALSO CREATING EXTREME FIRE WEATHER DANGER. REFER TO FIRE WEATHER PRODUCTS FOR DETAILS. ISOLATED THUNDERSTORMS WILL FORM ACROSS NORTHERN UTAH THIS EVENING AND THEN PRECIPITATION WILL INCREASE OVERNIGHT. SIGNIFICANT PRECIPITATION IS EXPECTED. SNOW LEVELS WILL LOWER LATE TONIGHT WITH THE ONSET OF STEADY PRECIPITATION IN NORTHERN UTAH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY UNSEASONABLY COLD AND WET CONDITIONS WILL EXIST ACROSS THE NORTHERN TWO-THIRDS OF UTAH AND SOUTHWEST WYOMING ON WEDNESDAY. WIDESPREAD VALLEY RAIN AND MOUNTAIN SNOW ARE EXPECTED ON WEDNESDAY. REFER TO WINTER WEATHER PRODUCTS FOR DETAILS. THE UTAH AND ARIZONA BORDER WILL REMAIN WINDY AND MOSTLY DRY ON WEDNESDAY CONTINUING HAZARDOUS FIRE WEATHER CONDITIONS. REFER TO FIRE WEATHER PRODUCTS FOR DETAILS. SCATTERED SHOWERS AND COOL TEMPERATURES WILL CONTINUE ACROSS THE NORTHERN AND CENTRAL PORTIONS OF UTAH AND SOUTHWEST WYOMING ON THURSDAY. DRIER WEATHER WILL OCCUR ON FRIDAY AND CONTINUE INTO THE WEEKEND WITH A WARMING TREND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 4:38 AM MDT | High Wind Warning | SLC | 31 hr | |
| Jun 5, 4:38 AM MDT | Wind Advisory | SLC | 40 hr | |
| Jun 5, 2:01 PM MDT | Snow Advisory | SLC | 46 hr |
Nearby
Red Flag Warnings in Utah, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.